EconPapers    
Economics at your fingertips  
 

Robust Exponential Hedging in a Brownian Setting

Keita Owari

Global COE Hi-Stat Discussion Paper Series from Institute of Economic Research, Hitotsubashi University

Abstract: This paper studies the robust exponential hedging in a Brownian factor model, giving a solvable example using a PDE argument. The dual problem is reduced to a standard stochastic control problem, of which the HJB equation admits a classical solution. Then an optimal strategy will be expressed in terms of the solution to the HJB equation.

Keywords: Robust Utility Maximization; Stochastic Control; Duality (search for similar items in EconPapers)
Date: 2009-09
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://gcoe.ier.hit-u.ac.jp/research/discussion/2008/pdf/gd09-082.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hst:ghsdps:gd09-082

Access Statistics for this paper

More papers in Global COE Hi-Stat Discussion Paper Series from Institute of Economic Research, Hitotsubashi University Contact information at EDIRC.
Bibliographic data for series maintained by Tatsuji Makino ().

 
Page updated 2025-03-30
Handle: RePEc:hst:ghsdps:gd09-082